Maps between the positive definite cones of operator algebras preserving a norm of a geodesic correspondence

Molnár, Lajos: Maps between the positive definite cones of operator algebras preserving a norm of a geodesic correspondence. In: Acta scientiarum mathematicarum, (84) 3-4. pp. 451-463. (2018)

[img] Cikk, tanulmány, mű
math_084_numb_003-004_451-463.pdf
Hozzáférés joga: Campus

Download (189kB)

Abstract

We prove that any bijective map between the positive definite cones of von Neumann algebras which preserves a certain unitarily invariant norm of a particular weighted geometric mean of elements is essentially (up to two-sided multiplication by an invertible positive element) equal to the restriction of a Jordan *-isomorphism between the algebras.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2018
Volume: 84
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 451-463
Official URL: http://www.acta.hu
DOI: https://doi.org/10.14232/actasm-018-514-x
Uncontrolled Keywords: Algebra
Additional Information: Bibliogr.: p. 462-463. ; összefoglalás angol nyelven
Date Deposited: 2019. Jan. 30. 05:35
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/56925

Actions (login required)

View Item View Item